THEORY OF 1ST ORDER PHASE-TRANSITIONS FOR CHAOTIC ATTRACTORS OF NONLINEAR DYNAMICAL-SYSTEMS

E OTT, C GREBOGI, J A YORKE

Research output: Contribution to journalArticle

38 Citations (Scopus)
Original languageEnglish
Pages (from-to)343-348
Number of pages6
JournalPhysics Letters A
Volume135
Issue number6-7
Publication statusPublished - 6 Mar 1989

Cite this

THEORY OF 1ST ORDER PHASE-TRANSITIONS FOR CHAOTIC ATTRACTORS OF NONLINEAR DYNAMICAL-SYSTEMS. / OTT, E ; GREBOGI, C ; YORKE, J A .

In: Physics Letters A, Vol. 135, No. 6-7, 06.03.1989, p. 343-348.

Research output: Contribution to journalArticle

@article{1f6f33d6c54f412caecf2ba26ba3ebfa,
title = "THEORY OF 1ST ORDER PHASE-TRANSITIONS FOR CHAOTIC ATTRACTORS OF NONLINEAR DYNAMICAL-SYSTEMS",
author = "E OTT and C GREBOGI and YORKE, {J A}",
year = "1989",
month = "3",
day = "6",
language = "English",
volume = "135",
pages = "343--348",
journal = "Physics Letters A",
issn = "0375-9601",
publisher = "Elsevier",
number = "6-7",

}

TY - JOUR

T1 - THEORY OF 1ST ORDER PHASE-TRANSITIONS FOR CHAOTIC ATTRACTORS OF NONLINEAR DYNAMICAL-SYSTEMS

AU - OTT, E

AU - GREBOGI, C

AU - YORKE, J A

PY - 1989/3/6

Y1 - 1989/3/6

M3 - Article

VL - 135

SP - 343

EP - 348

JO - Physics Letters A

JF - Physics Letters A

SN - 0375-9601

IS - 6-7

ER -